# SDR USAA2012010900027

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 37,295 hours, 20,734 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3574
- Condition: Faulty
- Location: Landing Gear
- Part time: 32,723 hours, 12,390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING GEAR RETRACTION AFTER TAKEOFF, LANDING GEAR REMAINED UNLOCKED.  ECAM MESSAGE GENERATED AFTER APPROXIMATELY 3 MINUTES.  LANDING GEAR RETRACTED.  ECAM PROCEDURE HAD NOT YET BEEN ACCOMPLISHED.  WHEN UNLOCKED, NOISE OF GEAR DOORS OPEN WAS HEARD.  REMOVED AND REPLACED LANDING GEAR CONTROL INTERFACE UNIT (LGCIU).  OPS CHECKED GOOD.
